Complutense University Library

On projections of real algebraic varieties.

Andradas Heranz, Carlos and Gamboa , J.M. (1986) On projections of real algebraic varieties. Pacific Journal of Mathematics, 121 (2). pp. 281-291. ISSN 0030-8730

[img] PDF
Restricted to Repository staff only until 2020.

929kB

Official URL: http://pjm.math.berkeley.edu/

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper we generalize an earlier result of the authors, showing that any closed semialgebraic set whose Zariski-closure is irreducible, is the projection under a finite map of an irreducible real algebraic set (see
Theorem 3.2 below).

Item Type:Article
Uncontrolled Keywords:Irreducible closed semialgebraic set; Orders of function fields; Real algebraic sets
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14868
References:

A-G] C. Andradas and J. M. Gamboa, A note on projections of real algebraic sets,

Pacific J. Math., 115 (1984), 1-11.

[B] G. W. Brumfiel, Partially ordered fields and semialgebraic geometry, London

Math. Soc. Lecture Notes 37, (1979).

[C-R] M. Coste and M. F. Roy, La topologie du spectre reel, Cont. Math., 8 (1982),

27-59.

[D-R] D. W. Dubois and T. Recio, Order extensions and real algebraic geometry, Cont.

Math., 8 (1982), 265-288.

[E-L-W] R. Elman, T. Y. Lam and A. Wadsworth, Orderings under field extensions, J.

reine ang. Math., 306 (1979), 7-27.

[H] R. Hartshorne, Algebraic Geometry, G.T.M. 52, Springer-Verlag, (1977).

[P] A. Prestel, Lectures on formally real fields, I.M.P.A. no. 25, (1975).

Deposited On:18 Apr 2012 10:55
Last Modified:06 Feb 2014 10:11

Repository Staff Only: item control page